# SDR ASOA20120126014

- Difficulty date: January 26, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 26,258 hours, 14,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81076
- Condition: Discharged
- Location: Emergency Light
- Part time: 23,891 hours, 16,026 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE NR 2 EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX R & R THE AFFECTED EMERGENCY LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
